Alert archive / Massachusetts / Flood Watches in 2007
Flood Watch 6, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flood watch at Jun 4, 2007, 10:21 AM EDT for Franklin County, Hampden County, Hampshire County, Massachusetts; Capitol Planning Region, Connecticut. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2007, 10:21 AM EDT (14:21 UTC)
- Expired
- Jun 4, 2007, 6:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
- Flood severity
- None
Counties Capitol Planning Region, CT, Franklin County, MA, Hampden County, MA, Hampshire County, MA
The radar
The Boston radar (KBOX), 125 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 2.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KBOX 041421 FFABOX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 1021 AM EDT MON JUN 4 2007 CTZ002-MAZ002-003-008>011-042200- /O.NEW.KBOX.FA.A.0006.070604T1421Z-070604T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARTFORD CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...CHARLEMONT... GREENFIELD...ORANGE...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON...SPRINGFIELD 1021 AM EDT MON JUN 4 2007 ...FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS...INCLUDING THE FOLLOWING AREAS...IN NORTHERN CONNECTICUT...HARTFORD CT. IN WESTERN MASSACHUSETTS...EASTERN FRANKLIN MA...EASTERN HAMPDEN MA...EASTERN HAMPSHIRE MA... WESTERN FRANKLIN MA...WESTERN HAMPDEN MA AND WESTERN HAMPSHIRE MA. * UNTIL 6 PM EDT THIS AFTERNOON * HEAVY RAINFALL IS EXPECTED ACROSS HARTFORD COUNTY IN CONNECTICUT AS WELL AS FRANKLIN...HAMPSHIRE AND HAMPDEN COUNTIES IN MASSACHUSETTS. THIS AREA HAS ALREADY RECEIVED 1 TO 2 INCHES OF RAINFALL OVER THE PAST 48 HOURS FROM SHOWERS AND THUNDERSTORMS THIS PAST WEEKEND. SMALLER RIVERS AND STREAMS IN THE WATCH AREA HAVE BEEN RISING AS A RESULT OF THE RUNOFF FROM THIS RAIN. DURING THE AFTERNOON RAINFALL FROM THE REMNANTS OF TROPICAL STORM BARRY WILL IMPACT THE REGION WITH WIDESPREAD 1 TO 2 INCHES OF ADDITIONAL RAINFALL...WITH ISOLATED AMOUNTS OF UP TO 3 INCHES. THIS RAINFALL WILL BE ENOUGH TO PRODUCE SOME FLOODING OF CREEKS AND SMALL STREAMS AS WELL AS URBAN FLOODING IN THE GREATER HARTFORD SPRINGFIELD AREA. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. $$ AED
1 follow-up statement
000 WGUS61 KBOX 042206 FFABOX FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 606 PM EDT MON JUN 4 2007 CTZ002-MAZ002-003-008>011-042315- /O.EXP.KBOX.FA.A.0006.000000T0000Z-070604T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HARTFORD CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...CHARLEMONT... GREENFIELD...ORANGE...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON...SPRINGFIELD 606 PM EDT MON JUN 4 2007 ...FLOOD WATCH HAS EXPIRED... THE FLOOD WATCH FOR PORTIONS OF NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS HAS EXPIRED. MOST OF THE HEAVIER RAINFALL HAS MOVED THROUGH THE CONNECTICUT RIVER VALLEY THIS AFTERNOON AND EVENING. ONE MORE BAND WILL PUSH THROUGH BY 8 PM. $$ EVT
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flood watch went out at Jun 4, 8:12 AM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 4, 8:12 AM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
812 AM EDT MON JUN 4 2007
.SYNOPSIS...
THE REMNANTS OF BARRY MOVE THROUGH NEW ENGLAND TODAY WITH A COLD
FRONTAL PASSAGE TUE NIGHT. THEN UNSEASONABLY COOL HIGH PRESSURE
FOLLOWS FOR MID WEEK. A BRIEF RETURN TO HEAT IS LIKELY FRIDAY...
BEFORE ANOTHER COLD FRONTAL PASSAGE OCCURS AT THE START OF THE
WEEKEND.
&&
.NEAR TERM /UNTIL 11 AM THIS MORNING/...
PLEASE USE THE RADAR FOR TIMING THE RAIN BANDS. SQUALLY WEATHER
SHOULD BE DEVELOPING NOW ON THE CAPE AND ISLANDS AS BL ESE WINDS
INCREASE TO BETWEEN 27 AND 33 KTS.
MANY REPORTS IN LONG ISLAND SOUND OF 30 KT WIND GUSTS HAVING
CONTINUED SINCE ABOUT 11 PM LAST EVENING...AND NOW SPREADING INTO
THE RI COASTAL WATERS INCLUDING PT JUDITH AND THE BLOCK ISLAND JETTY.
WINDS ARE NOW IN THE 25 KT GUST RANGE CAPE COD TO ACK REGION.
COASTAL WARM FRONT AT 6 AM EXTENDED FROM JUST NORTH OF KPVC THROUGH
THE CAPE COD CANAL INTO LI SOUND. THAT WILL SHIFT NW TODAY AS A
991 MB SURFACE LOW /REMNANT TS BARRY/ MOVES NE THROUGH SOUTHERN NEW
ENGLAND BETWEEN KBOS AND KORH 22-24Z.
MAX HOURLY RAINFALL RATES AT 7 AM LESS THAN 0.10 INCH/HR AND SO NO
FLOOD WATCHES OR ADVISORIES ISSUED JUST YET. WILL CONTINUE TO MONITOR
PROGRESS OF THE RAINFALL ASSOCIATED WITH THE REMNANTS OF BARRY.
&&
.SHORT TERM /11 AM THIS MORNING THROUGH 6 AM TUESDAY/...
REMNANTS OF BARRY EXIT SNE 22Z-02Z THIS EVENING WITH PROBABLY ONLY
DRIZZLE AND DENSE FOG IN ITS WAKE AFTER 00Z THIS EVENING.
ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON NEAR THE PATH OF THE
SFC LOW AND AS GRIDDED IN THE GFS KI OF 34+. VERY DIFFICULT TO PREDICT
WHERE THUNDER OCCURS IN THESE SITUATIONS...AS MOST OF THE LIGHTNING
HAS BEEN FROM NJ IN TO THE LOWER HUDSON VALLEY...WELL W OF THE
PRESSURE FALLS.
WE MAY NEED A DENSE FOG ADVISORY FOR THE S COASTS THIS EVENING.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
TUESDAY...
WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS EXPECTED TUE
AFTERNOON AND EARLY EVENING AS MARGINAL MID LEVEL LAPSE RATES OF
6-6.5C/KM COMBINE WITH GOOD LOW LEVEL CONVERGENCE AHEAD OF A COLD
FRONT. 00Z NAM OFFERING SURFACE BASED /SB/ CAPE OF 900-1200 J/KG
ACROSS THE REGION TUE AFTERNOON...WITH HIGHEST VALUES OVER SOUTHERN
NH AND ADJACENT NORTH-NORTHEAST MA. 00Z GFS SB CAPE FOR 18Z TUE
ACTUALLY HIGHER THAN NAM WITH 1300-1400 J/KG NW OF I95 CORRIDOR.
THIS IS BASED ON 10 METER TEMPS OF AROUND 80F AND DEW POINTS IN THE LOW
TO MID 60S /NAM/...MID TO UPPER 60S GFS. THESE VALUES SEEM
REASONABLE GIVEN SYNOPTIC FLOW AND RELATIVELY CLOSE TO MOS
VALUES...ALTHOUGH GFS SURFACE DEW PTS MAY BE A TAD TOO HIGH YIELDING
LARGER SB CAPE. HOWEVER...00Z GFS ENSEMBLES ALSO FAIRLY ROBUST WITH
INSTABILITY. NEVERTHELESS...MODEST INSTABILITY FOR EARLY JUNE BY
SOUTHERN NEW ENGLAND STANDARDS.
AS EXPECTED WITH SOUTH-SOUTHWEST LOW LEVEL FLOW...STABLE MARINE
LAYER WILL TRAVERSES NORTHWARD ACROSS RI AND SE MASS. HOWEVER...WITH
MARGINAL TO MODEST MID LEVEL LAPSE RATES ANY STORMS THAT FORM INLAND
MAY RIDE OVER THE TOP OF THIS SHALLOW STABLE LAYER. THEREFORE...
RISK OF TSTMS WILL EXTEND SOUTHEAST TO INCLUDE THE BEACHES TUE
AFTERNOON.
AS FOR POTENTIAL OF SEVERE THUNDERSTORMS TUE AFTERNOON AND
EVENING...MARGINAL TO MODEST INSTABILITY WILL BE AIDED BY STRONG
WIND FIELDS WITH 50 KT MID LEVEL JET ENTERING SOUTHERN NEW ENGLAND.
IN ADDITION...LOW LEVEL CONVERGENCE WILL COMBINE WITH LEFT FRONT QUADRANT OF
APPROACHING UPPER LEVEL JET TO PROVIDE A DEEP COLUMN OF LIFT/ASCENT.
ALTHOUGH...MODELS DIFFER A LITTLE BIT ON JET DETAILS HOWEVER STRONG
MULTI MODEL AGREEMENT ON MODEST INSTABILITY. THEREFORE...SEVERE
WEATHER POTENTIAL LOOKS TO BE ABOVE AVERAGE TUE AFTERNOON AND
EVENING. IN ADDITION...SPC HAS JUST PLACED MOST OF SOUTHERN NEW
ENGLAND IN A SLIGHT RISK TUE.
ALSO FOR TUE ANOTHER CONCERN WILL BE ROUGH SURF AND ASSOCIATED RIP
CURRENTS. WAVE FIELD FROM BARRY WILL TAKE SOME TIME TO DECAY AS IT
PROPAGATES NORTHEASTWARD. IN FACT...WNA POINT FORECAST FOR BUOYS
44017 AND 44008 INDICATE LEFTOVER SLY SWELLS OF AROUND 10 FT INTO
THE NEAR SHORE WATERS TUE. THEREFORE LARGE SURF AND STRONG RIPS
LIKELY INTO TUE AND POSSIBLE WED. SO DESPITE REMNANTS OF BARRY PAST
THE REGION TUE...SUNSHINE AND TEMPS IN THE 70S AND 80S...BEACH GOERS
SHOULD ANTICIPATE LARGE SURF AND ASSOCIATED RIP CURRENTS TUE AND
POSSIBLE WED.
COLD FRONT WILL SWEEP ACROSS THE AREA TUE NIGHT.
WEDNESDAY...
MUCH COOLER AND DRIER WITH SURFACE DEW POINTS IN THE UPPER 30S AND
LOW 40S COULD HAVE QUITE A BIT OF DIURNAL STRATO-CU IN RESPONSE TO
COLD POOL ALOFT AND ASSOCIATED UPPER TROF MOVING OVERHEAD. MODELS
DIFFER SIGNIFICANTLY ON TIMING OF COOLER AIR WITH NAM MUCH QUICKER
THAN GFS.
THURSDAY...
DRY WEATHER CONTINUES AS DEEP LAYER RIDGE MOVES ACROSS THE NE. TEMPS
REBOUNDING AS HIGH SLIPS OFFSHORE YIELDING RETURN S-SW FLOW.
FRIDAY...
CHANCE OF SHOWERS AND TSTMS AS NEXT COLD FRONT AND ASSOCIATED SHORT
WAVE APPROACH THE REGION. STRONG WARMING AHEAD OF THE FRONT WITH
BOTH 00Z ECMWF AND GFS INDICATING +18C AIRMASS AT 850 MB ADVECTING
INTO SOUTHERN NEW ENGLAND BY DAYS END THEREFORE...SURFACE TEMPS
LIKELY INTO THE 80S AND POSSIBLE 90 OVER THE INTERIOR. CURRENT
FORECAST DOES NOT CAPTURE THIS AND DAY SHIFT WILL LIKELY HAVE TO
COLLABORATE WITH HPC LATER THIS MORNING ON A POSSIBLE WARMER TREND
FRI.
SAT & SUN...
NEW 00Z GFS OFFERS A DRY FORECAST HERE THIS WEEKEND...WITH A COLD
FRONT MOVING OFFSHORE AS SUBTROPICAL RIDGE BUILDS ACROSS THE SOUTHEAST
STATES. THIS WILL SHIFT NORTHERN STREAM FARTHER NORTH ACROSS ONTARIO
AND QUEBEC. HOWEVER...00Z ECMWF/UKMET AND GGEM OFFER SLOWER AND MORE
AMPLIFIED SOLUTIONS WITH COLD FRONT NOT EXITING THE REGION UNTIL
SOMETIME LATE SAT. CURRENT FORECAST REFLECTS THIS WELL AND GIVEN
MODEL CONSENSUS SUPPORTS THIS SCENARIO...WE WILL LEAVE FORECAST AS IS
FOR THIS WEEKEND. ALTHOUGH...DAY SHIFT MAY WANT TO CONSIDER A DRY
FORECAST FOR SUNDAY GIVEN ALL 00Z MODEL GUIDANCE.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
COASTAL WARM FRONT AT 6 AM EXTENDED FROM JUST NORTH OF KPVC THROUGH
THE CAPE COD CANAL INTO LI SOUND. THAT WILL SHIFT NW TODAY AS A
991 MB SURFACE LOW /REMNANT TS BARRY/ MOVES NE THROUGH SOUTHERN NEW
ENGLAND BETWEEN KBOS AND KORH 22-24Z. IFR CONDS IN STRATUS...FOG AND
RAIN ACROSS THE NORTH IN THE NE SFC FLOW. MEANWHILE...MVFR CONDS
OCCUR IN THE LEFTOVER SQUALLY WARM SECTOR...NOW IN SE MARITIME FLOW.
WINDS VEER TO SSW THIS AFTERNOON...WHEN LIFR FOG SHOULD DEVELOP WITH
THE HIGH SURFACE DEW POINTS SURGING NE OVER COOLER SEA SURFACE
TEMPERATURES JUST E OF THE SURFACE LOW CENTER.
THUNDERSTORMS...IF ANY DEVELOP...SHOULD BE ISOLATED AND FAIRLY CLOSE
TO THE PATH OF THE SFC LOW PROJECTED TO BE SOMEWHERE BETWEEN KBOS-KORH
LATE THIS AFTERNOON AND EVENING. PREDICTING WHERE THUNDER OCCURS IN
THESE SITUATIONS IS DIFFICULT...AND WILL BE MONITORED FOR POTENTIAL
LATER AMENDMENTS.
DENSE FOG WILL DEVELOP ACROSS THE S COASTAL TAF SITES KHYA AND KACK
LATE TODAY...AND PROBABLY SPREAD N INTO KPVD/KBOS/KBDL/KORH CAUSING
TRAVEL DELAYS OR CANCELLATIONS LATE TODAY OR TONIGHT. THIS PER HIGHER
DEW POINT AIR WITH CLEARING ALOFT AND SOMEWHAT LIGHTER BOUNDARY LAYER
WINDS YIELDING AN ENVIRONMENT FAVORABLE FOR NIGHTTIME FOG FORMATION.
PLEASE SEE TAFS FOR DETAILS.
FOR THE LONG TERM PERIOD...EXPECT SHOWERS AND SCATTERED THUNDERSTORMS
TO MOVE INTO OUR REGION FROM W-E DURING TUESDAY AFTERNOON...LINGERING
THROUGH TUESDAY NIGHT ESPECIALLY N AND W OF A KBOS-KPVD LINE. WILL SEE
AT LEAST MVFR CONDITIONS IN CEILINGS AND VSBYS. THIS FRONT WILL PUSH
OFF THE COAST LATE TUESDAY NIGHT. EXPECT VFR CONDITIONS WEDNESDAY AND
THURSDAY. ANOTHER COLD FRONT MAY APPROACH DURING FRIDAY...BRINGING
ANOTHER CHANCE OF THUNDERSTORMS TO SOUTHERN NEW ENGLAND.
&&
.MARINE...
IN THE SHORTER TERM...MAINTAINED EXISTING HEADLINES THIS PACKAGE.
GALES WERE MAINTAINED ON ANZ254 AND ANZ255 BECAUSE OF CURRENT
OBSERVATIONS VIA SHIPS AND VIA QUICKSCAT THAT INDICATE 30-35 KT MAX
WINDS SE OF THE LOW PRES CENTER WHICH STILL LOOKS LIKE A PRETTY TIGHT
CIRCULATION INTO THIS AFTN AS IT HEADS FOR SNE. MODEL GUST ALGORITHM
DATA SUGGESTS OUR WATERS WILL MAINLY BE 25-30 KTS WHICH WOULD NOT SUPPORT
GALES. HOWEVER...WE HAVE SEEN SPOTTY REPORTS IN THE NYC CWA OF 34 KT
GUSTS/EVEN AT 440 AM IN W LI SOUND/ AND SINCE THE LOW CENTER IS STILL
10 HRS FROM A CLOSE APPROACH...WE CANNOT BE CERTAIN GALES WILL NOT
OCCUR IN OUR COASTAL WATERS.
IN THE LONGER TERM FROM TUESDAY TO FRIDAY... ROUGH SURF TUE FROM CAPE
COD WEST TO BID AS LARGE SOUTHERLY SWELLS FROM REMNANTS OF BARRY
COMBINE WITH INCREASING S-SW WINDS OF 15-20 KT POSSIBLY TO 25 KT BY
AFTERNOON. WINDS BECOME WEST-NORTHWEST TUE NIGHT BEHIND A DEPARTING
COLD FRONT. HIGH PRES BUILDS OVER THE WATERS LATE WED INTO THU. WINDS
BECOME S-SW FRI AHEAD OF ANOTHER COLD FRONT.
&&
.HYDROLOGY...
NO ADVISORY OR WATCH/WARNING AS OF YET. ALL HINGES ON EXACT TRACK OF
THE CENTER OF THE LOW WHICH IS CRITICAL. IF THE LOW PASSES UP THE
CONNECTICUT RIVER VALLEY THAN OUR ONLY REAL CONCERN WILL BE THE EAST
SLOPES OF THE BERKS. HOWEVER A TRACK OVER OR TO THE EAST OF ORH WILL
MEAN DRAINAGE INTO THE CT RIVER VALLEY FROM BOTH SIDES WHICH WILL
CAUSE AT LEAST ADVISORY CONDITIONS IF NOT WARNINGS. NOTED WITH
INTREST THAT ACY HAD 1.74 IN THE PAST 3 HOURS. WILL BE TRACKING THIS
AREA CLOSELY. WILL UPDATE THE HYDRO SECTION BETWEEN 10 AND 11 AM.
SHOULD HAVE BETTER HANDLE ON WHERE ANY ADVISORIES/WATCHES/WARNINGS
WILL/MAY BE NEED BY THAT TIME.
&&
.TIDES/COASTAL FLOODING...
WAVEWATCH FORECASTS OF 7+ FT SEAS ON THE SOUNDS POINTS TO A POTENTIAL
FOR HEAVY SURF AND POTENTIAL RIP TIDES ON THE COASTS. WITH A SOUTH
SWELL FORECAST...THE BEST CHANCE WOULD BE ALONG THE SOUTH FACING
BEACHES. THE HIGH SURF ADVISORY CONTINUES.
SURGE GUIDANCE SHOWS 1 FOOT SURGES FCST ALONG THE SOUTH COAST DURING
THE LATE MORNING HIGH TIDE. SURGE IS ALREADY A FOOT AT PVD AND WE EXPECT
NEAR 2 FT SURGES LATE THIS MORNING IN THE UPPER PART OF THE BUZZ AND
NARRAGANSETT BAYS BUT THIS IS STILL BELOW ACTION FOR COASTAL FLOODING.
SOME SPLASH OVER IS POSSIBLE...WITH THE SURGE CHANNELING UP ANY BAY WITH
A NORTH-SOUTH AXIS...BUT SIGNIFICANT COASTAL FLOODING IS NOT EXPECTED.
TIDES THIS MONDAY NIGHT HIGHER BUT WINDS MUCH LESS AND ANY SURGE WOULD
BE LESS THAN OR EQUAL TO LATE THIS MORNINGS STORM TIDE.
&&
.CLIMATE...
DAILY RECORD RAINFALL POSSIBLE FOR JUNE 4TH.
USUALLY THE HEAVIEST RF ALL JUST LEFT OF THE PATH OF THE SFC LOW...SO NOT
A GREAT CHANCE OF A DAILY RECORD BUT SINCE WE ARE OF TROPICAL ORIGINS AND
MODEST SE USA HEAVY RAINFALL HISTORY.
PVD 0.93 1935
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...HIGH SURF ADVISORY UNTIL 12 PM EDT TUESDAY FOR MAZ020-023-024.
HIGH SURF ADVISORY FROM 11 AM THIS MORNING TO 12 PM EDT
TUESDAY FOR MAZ022.
NH...NONE.
RI...HIGH SURF ADVISORY UNTIL 12 PM EDT TUESDAY FOR RIZ006>008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ231>235-237-
250.
SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ230.
SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR ANZ236.
GALE WARNING UNTIL NOON EDT TODAY FOR ANZ254-255.
&&
SYNOPSIS...NOCERA/BELK
NEAR TERM...DRAG/BELK
SHORT TERM...DRAG/BELK
LONG TERM...NOCERA
AVIATION...DRAG/NOCERA/BELK
MARINE...DRAG/NOCERA
HYDROLOGY...AED
TIDES/COASTAL FLOODING...NOCERA
CLIMATE...DRAGHazardous weather outlook, Jun 4, 4:41 AM EDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 441 AM EDT MON JUN 4 2007 CTZ002>004-MAZ002>019-026-NHZ011-012-015-RIZ001>005-050845- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- 441 AM EDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN FROM THE REMNANTS OF BARRY WILL CONTINUE TO FALL ACROSS SOUTHERN NEW ENGLAND TODAY. THE HEAVIEST RAIN WILL FALL ACROSS THE EAST SLOPES OF THE BERKSHIRES AND THE CONNECTICUT RIVER VALLEY. DOWNPOURS ACROSS THIS AREA MAY LEAD TO POOR DRAINAGE FLOODING...OR LOCALIZED STREET FLOODING OF SOME OF THE MORE SUSCEPTIBLE URBAN LOCATIONS...INCLUDING THE GREATER HARTFORD AND SPRINGFIELD AREA. A HIGH SURF ADVISORY REMAINS IN EFFECT TODAY FROM CAPE COD WEST TO BLOCK ISLAND...ALONG WITH A MODERATE TO HIGH RISK OF DANGEROUS RIP CURRENTS. IN ADDITION...THERE IS A CHANCE OF THUNDERSTORMS AND ASSOCIATED CLOUD TO GROUND LIGHTNING DURING TODAY. A DENSE FOG ADVISORY MAY BE NEEDED THIS EVENING FOR MUCH OF SOUTHERN NEW ENGLAND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST TUESDAY AND BRING THE CHANCE FOR THUNDERSTORMS IN THE AFTERNOON. BESIDES DANGEROUS CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS...A FEW OF THESE THUNDERSTORMS MAY CONTAIN HAIL AND STRONG WIND GUSTS. ANOTHER COLD FRONT MAY BRING A CHANCE FOR THUNDERSTORMS ACROSS SOUTHERN NEW ENGLAND FRIDAY. .SPOTTER INFORMATION STATEMENT... NOT REQUESTED AT THIS TIME. ANZ230>237-250-MAZ020>024-RIZ006>008-050845- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 441 AM EDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ254-255-050845- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 441 AM EDT MON JUN 4 2007 ...GALE WARNING IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING FOR THE OCEAN WATERS SOUTH AND EAST OF CAPE COD AND NANTUCKET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NOCERA
Nearby
Flood Watches in Massachusetts, 2007Flood Watches in Connecticut, 2007Every flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.